# SDR V0XR20100701004

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 36,247 hours, 39,677 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 2024T3063
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) BRACKET OF FWD SIDE OF OTBD INTERCOSTAL IS CRACKED. REMOVED AND FABRICATED NEW BRACKET. W/C 4085
